RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 4, Pages 777–803 (Mi mmj587)  

This article is cited in 2 scientific papers (total in 2 papers)

Stable birational invariants with Galois descent and differential forms

M. Rovinskyab

a National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 7 Vavilova str., Moscow 117312, Russia
b Institute for Information Transmission Problems of Russian Academy of Sciences

Abstract: I show that the cohomology of the generic points of algebraic complex varieties becomes stable birational invariant, when considered ‘modulo the cohomology of the generic points of the affine spaces’.

Key words and phrases: dominant topology, smooth representations of automorphism groups of fields, de Rham cohomology.

Funding Agency Grant Number
National Science Foundation DMS-0635607
Ministry of Education and Science of the Russian Federation
The author was supported by the National Science Foundation under agreement No. DMS-0635607. The article was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.


DOI: https://doi.org/10.17323/1609-4514-2015-15-4-777-803

Full text: http://www.mathjournals.org/.../2015-015-004-013.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14F40, 14E99, 14C15, 18F20
Received: May 15, 2015; in revised form September 26, 2015
Language:

Citation: M. Rovinsky, “Stable birational invariants with Galois descent and differential forms”, Mosc. Math. J., 15:4 (2015), 777–803

Citation in format AMSBIB
\Bibitem{Rov15}
\by M.~Rovinsky
\paper Stable birational invariants with Galois descent and differential forms
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 4
\pages 777--803
\mathnet{http://mi.mathnet.ru/mmj587}
\crossref{https://doi.org/10.17323/1609-4514-2015-15-4-777-803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438834}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368530900013}


Linking options:
  • http://mi.mathnet.ru/eng/mmj587
  • http://mi.mathnet.ru/eng/mmj/v15/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Rovinsky, “Hilbert's theorem 90 for non-compact groups”, Bull. Korean. Math. Soc., 54:5 (2017), 1757–1771  crossref  mathscinet  zmath  isi  scopus
    2. M. Rovinsky, “Semilinear representations of symmetric groups and of automorphism groups of universal domains”, Sel. Math.-New Ser., 24:3 (2018), 2319–2349  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:100
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020